Discussiones Mathematicae Probability and Statistics 25(1) (2005) 91-101

ON SaS DENSITY FUNCTION

Grażyna Mazurkiewicz

Faculty of Mathematics, Computer Science and Econometrics
University of Zielona Góra
Podgórna 50, 65-246 Zielona Góra, Poland

e-mail: G.Mazurkiewicz@wmie.uz.zgora.pl

Abstract

In this paper, we study some analytical properties of the symmetric a-stable density function.

Keywords: stable distribution, symmetric stable distribution, moments, scale mixture.

Mathematics Subject Classification: 60A10, 60B05, 60E05, 60E07, 60E10.

References

[1] W. Feller, An Introduction to Probability Theory and its Applications, vol. 2, John Wiley, New York 1966.
[2] E. Lukács, Characteristic Functions, Griffin, London 1960.
[3] J.K. Misiewicz and R.M. Cooke, Isotropic sequences of random variables and stochastic rescaling, Theor. Probability and Math. Statist., Amer. Math. Soc. 2001.
[4] G. Samorodnitsky and M.S. Taqqu, Stable Non-Gaussian Random Processes, Chapman & Hall, New York 1994.
[5] V.M. Zolotarev, One-dimensional Stable Distributions, Transl. Math. Monographs 65, Amer. Math. Soc., Providence.

Received 14 July 2004